Consistent Tangent Matrices for Substepping Schemes

Author (s): Pérez-Foguet, A., Rodríguez-Ferran, A. and Huerta, A.
Journal: Computer Methods in Applied Mechanics and Engineering

Volume: 190, Issues 35, 36
Pages: 4627 – 4647
Date: 2001


A very simple and general expression of the consistent tangent matrix for substepping time-integration schemes is presented. If needed, the derivatives required for the computation of the consistent tangent moduli can be obtained via numerical differentiation. These two strategies (substepping and numerical differentiation) lead to quadratic convergence in complex nonlinear inelasticity problems.



author = "P\'erez-Foguet, A.; Rodr\'iguez-Ferran, A. and Huerta, A.}
title = "Consistent tangent matrices for substepping schemes ",
journal = "Computer Methods in Applied Mechanics and Engineering ",
volume = "190",
number = "35–36",
pages = "4627 - 4647",
year = "2001",
doi = "",